# SDR SWAA2022011852204

- Difficulty date: December 12, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT ON COVER AND LED AT PASSENGER CABIN (2 EA) ; 2021-558195 / [01] REPLACED EMERGENCY EXIT LIGHT ON COVER AND LED AT PASSENGER CABIN (2 EA IAW B737-700 AMM 33-51-01-960-801. TEST IS OK; [02] TASK CARD COMPLETE.
